# SDR REXA201100722

- Difficulty date: October 14, 2011
- Submitted: October 27, 2011
- Operation: Air carrier
- Aircraft: N166PQ
- Make and model: Cndair CL6002B19
- Aircraft serial: 15166
- Aircraft time: 8,801 hours, 6,244 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Fan
- Condition: Seized
- Location: Rt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE IN CABIN & COCKPIT.  EMERGENCY DECLARED.  COMPLIED WITH SMOKE WORKSCOPE PER CHECKLIST PROVIDED.  FOUND RT PACK ACM FAN CEASED CAUSING SMOKE COMING OUT OF ECS DUCT.  CLEANED AND RESEATED CONNECTOR PLUG ON FLOW CONTROL VALVE AND OPS AND LEAK CHECKED GOOD PER AMM 21-61-04.
